Ayse Gul Kocak Altintas1* and Mine Turkay2
1Associate Professor, Saglik Bilimleri University, Ulucanlar Eye Hospital, Ankara,
2Saglik Bilimleri University, Ulucanlar Eye Hospital, Ankara, Turkey
*Corresponding Author: Ayse Gul Kocak Altintas, Associate Professor, Saglik Bilimleri University, Ulucanlar Eye Hospital, Ankara, Turkey.
Received: April 21, 2020; Published: May 18, 2020
Mild toxic anterior segment syndrome (TASS) developed after Sustained-release Dexamethasone Intravitreal Implant, during the early post-implantation period. Prompt treatment started with topical antibiotics and steroid eye drop after subconjunctival injection. The signs and symptoms of inflammation were resolved with total remission on post-implantation day 10. To the best of our knowledge, the presented case is the first report with TASS following sustained-release dexamethasone intravitreal implant.
Keywords: Toxic Anterior Segment Syndrome; Dexamethasone Intravitreal Implant; Ozurdex; Inflammation
Citation: Ayse Gul Kocak Altintas and Mine Turkay. “Mild Toxic Anterior Segment Syndrome Following Intravitreal Injection of Dexamethasone Implant”. Acta Scientific Ophthalmology 3.6 (2020): 05-09.
Copyright: © 2020 Ayse Gul Kocak Altintas and Mine Turkay. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.